Jul-Aug '05 | briefing | mail | interviews | articlespsorchat | psorchat review | don't say this | flaker creativity | flakers' jargon | other places | archives | send mail | ed dewkesearch | acknowledgments | legal stuff | 2004 Ed Dewke

Using Methotrexate for 8 Months Now
from Debbie

Hello.  I have been using methotrexate for the past 8 months with wonderful results and am up to 20mg. I realize now through your letters that the tiredness I am suffering is due to psoriatic arthritis.

Do you know if it is ok to take appetite suppressants with methotrexate as I am struggling to lose the weight which is affecting my joints?

Thanks,  -Debbie

*****

Ed’s Response:  I've never faced that before, Debbie.  Ask whomever prescribed the MTX. I would be surprised if there isn't SOME appetite suppression medicine you could use in conjunction with MTX.  Meanwhile, I hope the MTX will palliate your PA, too, as it did mine, returning some energy to you.  20 mg is not a huge dose.  I have taken 30 to get over a flame time, then down to 25 for maintenance.  However, my doctor has said on many occasions that this is too much to take for any prolonged period.  -Ed

This Month's Mail | Archives

www.flakehq.com